STAY CONNECTED WITH US:

Alerid Cold

Product name:Alerid Cold Tablet

Manufacturer:Cipla Ltd

Generic:Cetirizine+ pseudoephedrine+ paracetamol

Type:Tablet

Quantity:10 Tablets

Alerid Cold Tablet is used in the treatment of allergic disorders, fever, nasal congestion(blocked nose).


  • Pack 10 Tablet
  • composition Cetirizine 5mg, pseudoephedrine 25mg, paracetamol 500mg
Send Enquiry
Generic placeholder image